I have no experience with Klonapin so I can't comment there. Are you currently trying to stop taking Seroquel? Are you experiencing any withdrawal affects? For me, I was totally unaware of the withdrawal affects of Seroquel. Both the doctor and pharmacist told me it was non habit forming and I would be able to cycle on or off it with no issues. This caused me alot of frustration and confusion as everytime I tried to go off of it I wouldn't sleep for that night. Then of course I'd take it again the next night so I could sleep. I talked to my doctor about every 3 weeks over the course of 4 months. I asked him repeatedly if there was any problems stopping Seroquel. He told me no. At this point I was thinking I had some sort of underlying condition causing the insomnia. I had a bunch of blood work and it all came good.
It wasn't until I found this forum and reading other peoples experiences getting off Seroquel that I started understanding that coming off of Seroquel can cause (in my case does) cause insomnia. I tried to describe my experience the best I could to help others in my position understand that what they are feeling could very well be common. I think I started writing about 3 – 4 pages ago in this thread.
If you are trying to get off Seroquel and are finding that your not sleeping now this is also what I experienced (others as well). @rew4946 is also coming off long term Seroquel.